# SDR SWAA2025022487810

- Difficulty date: January 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 56,735 hours, 30,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE LOC AT AFT CARGO COMPARTMENT 2025-80506<[01] TOOL USED: RADIOMETER KIT; P/N: XRP-3000; S/N: 1859843; DUE DATE: 10-MAR-25.;[02] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B23375080; DUE DATE: 23-MAY-25; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTIVE ACTION 2 ENTERED AS IN ERROR; CORRECT CORRECTIVE ACTION IS; REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1. AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.
